Article citationsMore>>

M. Zhao, L. M. Zhang and J. Zhu, “Dynamics of a Host-Parasitoid Model with Prolonged Diapause for Parasitoid,” Communications in Nonlinear Science and Numerical Simulation, Vol. 16, No. 1, 2011, pp. 455-462.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.